advertisement
Question
Posted by: b | 2010/06/23

URGENT URGENT CIPRAMIL

I started taking cipramil 4 days ago, only started with a quarter of a tablet and took half a tablet yesterday morning.
Yesterday afternoon I got so confused like I was drunk and didn’ t know where I was or what I was doing… I am an extremely sensitive person inside and out, was it the cipramil that made me feel this way , nervous and confused and had the worst panic attack in years !!!! I can’ t even drive!!1
How long will it take for the meds to work out of my system?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sounds like an unusual reaction to Cipramil, especially to such a small dose. As it sounds as though you had panic attacks before, his was most likely an unfortunate co-incidence, having another panic attack, as you would probably have had anyway, and long before the Cipramil was around for long enough at a high enough dose to be able to have helped reduce the severity of the attack or to prevent it.
After just two very small doses, there's probably not enough of the drug in your system to be significant anyway. But DO call your prescibing shrink and ask for specific advice about this, as he/she assessed you and chose this treatment for you. If you are beign treated by a GP at this stage, I strongly recommend you ask for referral to a specialist psychiatrist for re-assessment and further advice

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/06/23

Sounds like an unusual reaction to Cipramil, especially to such a small dose. As it sounds as though you had panic attacks before, his was most likely an unfortunate co-incidence, having another panic attack, as you would probably have had anyway, and long before the Cipramil was around for long enough at a high enough dose to be able to have helped reduce the severity of the attack or to prevent it.
After just two very small doses, there's probably not enough of the drug in your system to be significant anyway. But DO call your prescibing shrink and ask for specific advice about this, as he/she assessed you and chose this treatment for you. If you are beign treated by a GP at this stage, I strongly recommend you ask for referral to a specialist psychiatrist for re-assessment and further advice

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement